2 doctors weighed in:
Niferex is really dark brown and looks like it would irritate your stomach. Does it?
2 doctors weighed in

Dr. Joseph Eastern
Dermatology
1 doctor agrees
In brief: You cannot tell...
...Anything about a pill's effects or side effects from the appearance of the pill itself.
Niferex is an iron supplement, which sometimes causes constipation, but the only way to find out if it will irritate your stomach is to start taking it; you can always stop if it does. Taking it with food will decrease the chance of stomach irritation.

In brief: You cannot tell...
...Anything about a pill's effects or side effects from the appearance of the pill itself.
Niferex is an iron supplement, which sometimes causes constipation, but the only way to find out if it will irritate your stomach is to start taking it; you can always stop if it does. Taking it with food will decrease the chance of stomach irritation.
Dr. Joseph Eastern
Dr. Joseph Eastern
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
10 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors